# SDR SCNA20140922132

- Difficulty date: September 20, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 47,066 hours, 18,208 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 328 GOUGED DOWN THE AFT SIDE UNDER THE CUSP INSTALLATION ON THE RT SIDE, REPAIRED THE FLOORBEAM.
